American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Takeyoshi Kogiso, Go Miyabe, Miyuki Kobayashi and Tatsuo Kimura. Relative invariants of some 2-simple prehomogeneous vector spaces. Math. Comp. 72 (2003) 865-889. MR 1954972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sebastian Pauli and Xavier-François Roblot. On the computation of all extensions of a $p$-adic field of a given degree. Math. Comp. 70 (2001) 1641-1659. MR 1836924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. J. Smyth. The mean values of totally real algebraic integers . Math. Comp. 42 (1984) 663-681. MR 736460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1